# SDR ABXA000434

- Difficulty date: September 25, 2000
- Submitted: September 28, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,259 hours, 62,275 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS VERY DIM.  REPLACED EMERGENCY LIGHTS BATTERIES.  OPS CHECKED GOOD.
